# SDR 2006UALA00418

- Difficulty date: March 6, 2006
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N401UA
- Make and model: Airbus A320-232
- Aircraft serial: 435
- Aircraft time: 41,230 hours, 14,947 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER SLIDE INSPECTION, RAN EMERGENCY TEST ON THE PTP.  MESSAGES -BATT EMER R- AND -INT LOADS EMER R- APPEARED.  REPLACED POWER SUPPLY 12WL AND BATTERY PACK.  EMERGENCY LIGHTS OPS CHECK OKAY.
